# SDR YENA2019101170578

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOOR SUPPORT AT Y1292, FR 16, STR 23L; REMOVED CORROSION ON FLOOR SUPPORT REMOVED .055" FROM ORIGINAL THICKNESS OF .085" FOUND TO BE OUT OF LIMITS PER SRM. REMOVED AND REPLACED FLOOR SUPPORT BEAM AT FR 16 Y1292 STR 23L.
